MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ABGII NO8 CEMENTLESS LEFT V40; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ABGII NO8 CEMENTLESS LEFT V40; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 4845-0208
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not available.
 
Event or Problem Description
Revision of abgii stem due to fracture of ceramic head and subsequent damage to trunnion.

Brand Name
ABGII NO8 CEMENTLESS LEFT V40
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8812666
Report Number0002249697-2019-02621
Device Sequence Number19539032
Product Code LPH
UDI-Device Identifier07613327051070
UDI-Public07613327051070
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number4845-0208
Device Lot NumberGW29388291701
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2019
Initial Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63